# SDR AALA2009031500595

- Difficulty date: March 15, 2009
- Submitted: June 9, 2009
- Operation: Air carrier
- Aircraft: N172AJ
- Make and model: Boeing 757223
- Aircraft serial: 32400
- Aircraft time: 22,446 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SJU  EMERGENCY EXIT LIGHTS FROM SEATS 9D TO 16D INOPERATIVE. REPLACED MODULE 5537 FOR EMERGENCY EXIT LIGHTS AT SEATS 9D T 16D.
